# SDR SWI2024F00704

- Difficulty date: April 16, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85627-670-57-21-952  N758SK MXCODEID69220-PR - RH LOWER AUX SPAR (PN CC670-10742-4) WAS FOUND TO BE DAMAGED AFTER REMOVING THE LOWER SKIN PANEL.   PERFORMED TEMPORARY REPAIR OF RH LOWER AUX SPAR FLANGE BETWEEN WS24.00 - WS34.00 IN REF TO REO 670-57-21-952, REV--, DATED 2023-07-15.  THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 2190 FLIGHT HOURS. DUE BY TAT 49080. , PART NUMBER:   - , SERIAL NUMBER: 10222, POSITION:      (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED WITH NEW RH WING LOWER INBD AUX SPAR REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-10740 REV. -B AND DWG CC670-16200 REV. -D. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
